# SDR 2012FA0000357

- Difficulty date: May 23, 2012
- Submitted: June 8, 2012
- Operation: General aviation
- Aircraft: N384VP
- Make and model: Parten P68
- Aircraft serial: 38401OB2
- Engine: Lyc IO360A1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 252405411
- Part serial: 70236610
- Condition: Defective
- Location: Fuel Injection
- Part time: 154 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AFFECTED FUEL INJECTION SERVO INSTALLED ON ENGINES,  ENGINE DOES NOT ACCELERATE THOUGH THE 1950-2000 RPM RANGE.
